MAUDE Adverse Event Report: NEUROBLATE® SYSTEM

NEUROBLATE® SYSTEM
Model Number 20360
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Intracranial Hemorrhage (1891); No Code Available (3191)
Date of Event 09/27/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following an ablation procedure, a patient experienced an intracerebral hemorrhage.The patient required medical intervention, a decompressive crainectomy with expansion duraplasty and intracranial pressure monitoring.The physician stated this event is related to neuroblate and possibly related to the surgical procedure.The event is considered ongoing.
 
Event or Problem Description
Additional information received from the physician stated that the patient was "doing well".There were no further patient complications reported in relation to this event.
 
Event or Problem Description
According to a laantern ae update on 11oct2021, the description was updated from just intracerebral hemorrhage (ich) to ich, word finding difficulty and right side weakness, and additional seriousness criterion of requiring intervention to prevent permanent impairment of a body structure or body function was indicated.
 
Additional Manufacturer Narrative
Additional information: b5.

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
MDR Report Key7992235
Report Number3009970070-2018-00078
Device Sequence Number13864316
Product Code GEX
UDI-Device Identifier00816589020656
UDI-Public00816589020656
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K173305
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20360
Device Catalogue NumberNB102
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer12/11/2018
10/11/2021
Initial Report FDA Received Date10/22/2018
Supplement Report FDA Received Date12/17/2018
10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR